American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Daniele Angella, Adriano Tomassini and Weiyi Zhang. On cohomological decomposability of almost--K\"ahler structures. Proc. Amer. Math. Soc. 142 (2014) 3615-3630.
Abstract, references, and article information   
View Article: PDF

[2] Reza Chamanara and Dragomir Šarić. Elementary moves and the modular group of the compact solenoid. Contemporary Mathematics 573 (2012) 11-33.
Book volume table of contents   
View Article: PDF

[3] Alberto Saracco and Adriano Tomassini. On deformations of compact balanced manifolds. Proc. Amer. Math. Soc. 139 (2011) 641-653. MR 2736345.
Abstract, references, and article information   
View Article: PDF

[4] Dragomir Saric. Bounded earthquakes. Proc. Amer. Math. Soc. 136 (2008) 889-897. MR 2361861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Nobuhiro Honda. Non-Moishezon twistor spaces of $4{\mathbf{CP}}^2$ with non-trivial automorphism group. Trans. Amer. Math. Soc. 358 (2006) 1897-1920. MR 2197434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vladimir Markovic and Dragomir Saric. Teichmüller mapping class group of the universal hyperbolic solenoid. Trans. Amer. Math. Soc. 358 (2006) 2637-2650. MR 2204048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Dragomir Saric. Real and complex earthquakes. Trans. Amer. Math. Soc. 358 (2006) 233-249. MR 2171231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yong Ouyang. An application of Bochner's technique to the deformations of the complex structure of $\mathbb C \mathbb P^n$. Proc. Amer. Math. Soc. 131 (2003) 3703-3709. MR 1998177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Zhiqin Lu. A note on the analytic families of compact submanifolds of complex manifolds. Proc. Amer. Math. Soc. 128 (2000) 767-774. MR 1625769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henrik Pedersen and Yat Sun Poon. A note on rigidity of 3-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999) 3027-3034. MR 1605929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter M. Schuster. The moduli of substructures of a compact complex space. Proc. Amer. Math. Soc. 126 (1998) 1983-1987. MR 1486750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kimio Miyajima. A note on the Bogomolov-type smoothness on deformations of the regular parts of isolated singularities. Proc. Amer. Math. Soc. 125 (1997) 485-492. MR 1363432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ziv Ran. Lifting of cohomology and unobstructedness of certain holomorphic maps . Bull. Amer. Math. Soc. 26 (1992) 113-117. MR 1102754.
Abstract, references, and article information   
View Article: PDF

[14] H. Flenner and D. Sundararaman. Analytic geometry of complex superspaces . Trans. Amer. Math. Soc. 330 (1992) 1-40. MR 1069748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Claude LeBrun. Twistors, K\"ahler manifolds, and bimeromorphic geometry. I . J. Amer. Math. Soc. 5 (1992) 289-316. MR 1137098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Claude LeBrun and Yat Sun Poon. Twistors, K\"ahler manifolds, and bimeromorphic geometry. II . J. Amer. Math. Soc. 5 (1992) 317-325. MR 1137099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Paul S. Green. Singular degenerations of Calabi-Yau manifolds and the Weil-Petersson metric . Proc. Amer. Math. Soc. 111 (1991) 599-605. MR 1042267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] L. Alessandrini and G. Bassanelli. Small deformations of a class of compact non-K\"ahler manifolds . Proc. Amer. Math. Soc. 109 (1990) 1059-1062. MR 1012922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xavier Gómez-Mont. Holomorphic foliations in ruled surfaces . Trans. Amer. Math. Soc. 312 (1989) 179-201. MR 983870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] H. Mori and Y. Watanabe. A K\"ahler deformation of ${\bf C}{\rm P}\sp n$ . Proc. Amer. Math. Soc. 103 (1988) 910-912. MR 947680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mitchell J. Rothstein. Deformations of complex supermanifolds . Proc. Amer. Math. Soc. 95 (1985) 255-260. MR 801334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] James B. Carrell and Andrew John Sommese. ${\rm SL}(2,\,{\bf C})$ actions on compact Kaehler manifolds . Trans. Amer. Math. Soc. 276 (1983) 165-179. MR 684500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard H. Escobales. Bundle-like foliations with K\"ahlerian leaves . Trans. Amer. Math. Soc. 276 (1983) 853-859. MR 688981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yum Tong Siu and Günther Trautmann. Deformations of coherent analytic sheaves with compact supports. Memoirs of the AMS 29 (1981) MR 597091.
Book volume table of contents   

[25] Henry B. Laufer. Lifting cycles to deformations of two-dimensional pseudoconvex manifolds . Trans. Amer. Math. Soc. 266 (1981) 183-202. MR 613791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Robert E. Greene and Steven G. Krantz. The stability of the Bergman kernel and the geometry of the Bergman metric. Bull. Amer. Math. Soc. 4 (1981) 111-115. MR 590822.
Abstract, references, and article information   
View Article: PDF

[27] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF

[28] Marcus Wright. The Kobayashi pseudometric on algebraic manifolds of general type and in deformations of complex manifolds . Trans. Amer. Math. Soc. 232 (1977) 357-370. MR 0466639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marcus W. Wright. Continuity of the Kobayashi metric in deformations and for algebraic manifolds of general type. Bull. Amer. Math. Soc. 82 (1976) 956-958. MR 0419845.
Abstract, references, and article information   
View Article: PDF

[30] Oswald Riemenschneider. Dihedral singularities: invariants, equations and infinitesimal deformations. Bull. Amer. Math. Soc. 82 (1976) 745-747. MR 0407316.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2